# SDR CHQA000464

- Difficulty date: March 4, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145509
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY INOP IN GALLEY.  INSTALLED NEW BATTERY IAW EMB 145 AMM II CHAPT 33-50-04.
